# SDR 98ZZZX3397

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap Assy
- Part number: 1181000229
- Condition: Corroded
- Location: Cockpit
- Part time: 23,613 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD SIDE OF MAIN WING SPAR LOWER CAP BOND ASSY.  THE AFFECTED AREA IS UNDER THE CABIN FLOOR IN THE CABIN.  CORROSION WAS FOUND ON THE FORWARD FACE OF THE SPAR AND WAS DISTRIBUTED IN SMALL AREAS ACROSS SPAR JUST ABOVE THE EDGE OF THE SEALANT THAT IS USED TO SEAL THE SPAR RIVET FLANGE.  A SMALL AMOUNT OF PITTING WAS FOUND ON THE HORIZONTAL SURFACE JUST ABOVE AND AFT OF THE FORWARD FACE.  DAMAGE WAS DETERMINED TO BE NEGLIGIBLE AFTER CORROSION REMOVAL.
